# SDR ERKR200100105

- Difficulty date: May 9, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Aircraft time: 85,973 hours, 19,030 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON R-5 WINDOW FRAME INTERIOR, AFT LOWER CORNER AT STA 250.  REMOVED WINDOW FRAME PER 747 SRM 51-10-01.  REMOVED CORROSION PER 747 SRM 56-20-01.  FOUND WINDOW FRAME WITHIN LIMITS PER ECRA 3203-53-047-2.  ALODINED WINDOW FRAME PER 747 SRM 51-10-02 AND PRIMED PER SOPM 20-41-02.  INSTALLED WINDOW FRAME PER 747 SRM 51-30-02.
